Alert archive / Georgia / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 121, NWS Atlanta, GA

March 26, 2023DeKalb County, Fulton County, Gwinnett County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Mar 26, 2023, 9:55 PM EDT for DeKalb County, Fulton County, Gwinnett County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2023, 9:55 PM EDT (01:55 UTC)
Expired
Mar 26, 2023, 10:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties DeKalb County, GA, Fulton County, GA, Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 10:09 PM EDTHAIL 1.52 S Norcross, GAPING PONG BALL SIZE HAIL NEAR THE INTERSECTION OF I-85 AND JIMMY CARTER BLVD JUST OF NORCROSS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 8:15 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2023 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2023-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2023 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
579 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
231 m²/s²
Significant tornado parameter
3.7
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted.

192 
WUUS52 KFFC 270155
SVRFFC
GAC089-121-135-270230-
/O.NEW.KFFC.SV.W.0121.230327T0155Z-230327T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
955 PM EDT Sun Mar 26 2023

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central DeKalb County in north central Georgia...
  Gwinnett County in north central Georgia...
  East central Fulton County in north central Georgia...

* Until 1030 PM EDT.

* At 955 PM EDT, severe thunderstorms were located along a line
  extending from Brookhaven to Tucker to Redan, moving northeast at
  35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Lawrenceville, Peachtree Corners, Sandy Springs, Roswell,
  Johns Creek, Dunwoody, Duluth, Snellville, Suwanee, Lilburn,
  Loganville, Chamblee, Norcross, Doraville, Clarkston, Stone
  Mountain, Grayson, Berkeley Lake and Pine Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3406 8421 3406 8413 3405 8412 3405 8410
      3406 8410 3405 8395 3389 8385 3384 8391
      3369 8418 3382 8429 3384 8446
TIME...MOT...LOC 0155Z 233DEG 32KT 3386 8436 3387 8422 3374 8416 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
017 
WWUS52 KFFC 270216
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1016 PM EDT Sun Mar 26 2023

GAC089-270226-
/O.CAN.KFFC.SV.W.0121.000000T0000Z-230327T0230Z/
DeKalb GA-
1016 PM EDT Sun Mar 26 2023

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL DEKALB COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central Georgia.

LAT...LON 3406 8421 3406 8413 3405 8412 3405 8410
      3406 8410 3405 8395 3389 8385 3384 8391
      3389 8398 3394 8410 3399 8429
TIME...MOT...LOC 0216Z 233DEG 32KT 3397 8419 3398 8405 3385 8399 

$$

GAC121-135-270230-
/O.CON.KFFC.SV.W.0121.000000T0000Z-230327T0230Z/
Gwinnett GA-Fulton GA-
1016 PM EDT Sun Mar 26 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR CENTRAL GWINNETT AND EAST CENTRAL FULTON COUNTIES...

At 1016 PM EDT, severe thunderstorms were located along a line
extending from Berkeley Lake to near Lawrenceville to Snellville,
moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lawrenceville, Peachtree Corners, Roswell, Johns Creek, Duluth,
Suwanee, Loganville, Grayson and Berkeley Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3406 8421 3406 8413 3405 8412 3405 8410
      3406 8410 3405 8395 3389 8385 3384 8391
      3389 8398 3394 8410 3399 8429
TIME...MOT...LOC 0216Z 233DEG 32KT 3397 8419 3398 8405 3385 8399 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 8:24 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Mar 26, 8:24 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
824 PM EDT Sun Mar 26 2023

...New 00Z Aviation Discussion...

.SHORT TERM...
(This evening through Monday)
Issued at 326 PM EDT Sun Mar 26 2023

The very active weather period will continue through the next 24
hours or so with additional waves of showers and thunderstorms
expected. This all comes courtesy of a slowly-northward-progressing
surface warm front that remains stretched across the area generally
in the vicinity of I-20 at this hour. While showers and
thunderstorms linger in the vicinity of this boundary this
afternoon, coverage and intensity has greatly waned as compared to
this morning. Earlier severe weather which brought tornadoes, large
hail, and flash flooding initiated courtesy of a shortwave
traversing along the boundary this morning, and the next round of
storms tonight will also be sparked in this manner.

The next in our series of disturbances will lift from the northern
Gulf Coast along the warm front from this afternoon into this
evening, with convection already sparking ahead of it at this hour.
While additional isolated thunderstorm development is possible over
the next few hours, hi-res CAMs are in fairly good agreement that
more widespread development is favored around and after 00Z ahead of
this wave.  Additionally, a weak surface low will develop along the
front and lift into the Tennessee Valley tonight into early Monday
morning. Widespread showers and thunderstorms will thus overspread
the area overnight, and hi-res guidance has increasingly indicated
storms will congeal into a cluster or complex as they progress
eastward. These storms along and south of the warm front will pose a
severe threat with damaging wind gusts and hail being most probable,
though a tornado threat will also exist as low-level shear increases
overnight into early Monday morning.

Additionally, there will be an ongoing risk for flash flooding,
particularly given that a swath of the area has received 1-3" of
rainfall with local totals upwards of 5" already today. With
additional amounts of 1-3" with locally higher additional amounts,
flash flooding would develop quickly. A Flood Watch for flash
flooding remains in effect through 12Z across this area where the
most significant rainfall totals have already occurred and
additional heaviest totals are forecast. This area is also
highlighted by a Moderate Risk for excessive rainfall from WPC.

Showers and thunderstorms will be shunted to the southeast through
the day on Monday as a cold front finally makes headway into north
Georgia. Drier and sunny conditions will spread into north Georgia
during the afternoon behind the front. Ongoing thunderstorms will be
largely be relegated to the southeast CWA by early afternoon, though
these storms could pose a continued severe risk. Activity should
finally exit the area by late afternoon/early evening Monday.

RW

&&

.LONG TERM...
(Tuesday morning through next Saturday)
Issued at 326 PM EDT Sun Mar 26 2023

See Previous Long-Term Discussion Below...

Issued at 346 AM EDT Sun Mar 26 2023

A short-lived reprieve from a very active Short Term period will
begin Monday night as a weak frontal boundary stalls across Central
Georgia once again. With a reinforcing push from a drier,
continental airmass on its way, one final wave of precipitation is
expected Tuesday morning and afternoon. A weak upper-level impulse
will be moving embedded within quasi-zonal flow aloft with just
enough moisture and lift to squeezed out a round of numerous, light
showers and isolated thunderstorms primarily across Central Georgia
ahead of a stronger cold front forecast on Tuesday Night.

By Wednesday, a surface high pressure will finally dominate the
weather pattern across the state as surface dewpoints drop into the
mid 30s in North Georgia and mid 40s in Central Georgia. This break
in the active weather is expected to last roughly through Friday,
with some mid-level ridging setting up on Thursday morning through
Friday morning before upper-level southwesterly flow sets in. With
the surface high pressure in place, temperatures are expected to
gradually climb each day with highs in the upper 60s forecast on
Wednesday climb to near 80 on Friday. Additionally, PWATs will also
gradually increase as mid- and upper-level moisture advect in to the
area over the surface high with values jumping from 0.25-0.50 inches
on Wednesday morning to around 1.25 inches on Friday afternoon,
priming the area for the next round of active showers and storms.

On Saturday, an upper-level shortwave with an accompanied low
pressure system across the MidWest will pull up Gulf moisture into
the region before a cold front enters the Southeastern CONUS. Model
consensus is pretty high currently, but seeing how this is well in
the extended forecast, changes may occur in the coming days.
However, at this moment rain showers and thunderstorms are once
again expected, though there's hope that at least this system could
be one that exits quickly and doesn't linger for several days.

Thiem

&&

.AVIATION...
(00Z TAFS)
Issued at 822 PM EDT Sun Mar 26 2023

Messy TAF cycle remains on tap for the TAF locations. Several rounds
of SHRA/TSRA will impact TAF sites through the morning hours where
CSG/MCN could see SHRA/TSRA throughout the end of the TAF cycle.
MVFR cigs anticipated to kick off the forecast period, but will
deteriorate to IFR overnight after 06Z. IFR cigs remain until mid
morning with gradual improvement to around MVFR/VFR around 18Z. East
winds will turn back to the SW and eventually NW with the frontal
passage at 9 to 11KT. Winds could become VRB and gusty during SHRA+
and TSRA.

//ATL Confidence...00Z Update...
Medium to low confidence on all elements.

KAL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          62  79  50  68 / 100  40  20  30
Atlanta         64  77  52  66 / 100  30  20  30
Blairsville     57  71  43  65 /  90  10  10  20
Cartersville    61  77  47  67 / 100  10  20  20
Columbus        66  80  55  70 /  80  70  30  60
Gainesville     61  77  50  66 / 100  20  20  20
Macon           66  79  55  70 /  70  70  30  40
Rome            61  77  48  69 / 100  10  10  20
Peachtree City  63  79  50  68 / 100  40  30  30
Vidalia         67  82  61  73 /  60  70  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 8 AM EDT Monday for GAZ036>039-046>062-066>076-
078>085-089>095.

&&

SHORT TERM...RW
LONG TERM....NListemaa
AVIATION...KAL
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 3 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
626 PM EDT Sun Mar 26 2023

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-272230-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
626 PM EDT Sun Mar 26 2023

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Multiple waves of showers and strong to severe thunderstorms will
impact north and central Georgia through tonight. This evening, a
boundary will drift northward across portions of north and Georgia,
bringing the first wave of thunderstorm activity. An additional
wave of activity will occur overnight with a line of showers and
thunderstorms ahead of an advancing cold front. The primary severe
weather hazards will be damaging wind gusts and large hail up to
2 inches or greater. Brief tornadoes will also be possible.

Heavy rainfall will be likely, and a Flash Flood Watch has been
issued for widespread totals of 1 to 3 inches of rainfall, with
locally higher amounts of up to 5 inches possible. The greatest
threat for the severe weather and flash flooding will be along and
south of the I-20 corridor.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

There is the potential for multiple rounds of heavy showers and
thunderstorms through Tuesday, with strong to severe storms and
isolated flash flooding possible each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Mar 26, 8:46 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
846 PM EDT Sun Mar 26 2023

GAZ054>057-067-068-270115-
Fayette GA-Clayton GA-Spalding GA-Meriwether GA-Pike GA-Henry GA-
846 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of Spalding,
southeastern Fayette, northeastern Meriwether, northern Pike,
southwestern Henry and southern Clayton Counties through 915 PM
EDT...

At 846 PM EDT, a strong thunderstorm was over Hollonville, or 8 miles
northwest of Zebulon, moving northeast at 35 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Griffin, Brooks, Williamson, Woolsey, Sunny Side, East Griffin,
Highland Mills, Experiment, Hilltop, Birdie, Vaughn, Hollonville,
Alvaton, Rover, Digbey, Lake Horton and Zetella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central and west central Georgia.

&&

LAT...LON 3322 8455 3322 8450 3325 8451 3325 8450
      3327 8450 3340 8439 3335 8424 3321 8418
      3319 8424 3318 8425 3308 8449 3317 8460
TIME...MOT...LOC 0046Z 226DEG 32KT 3319 8446

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 26, 9:00 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
900 PM EDT Sun Mar 26 2023

GAZ048-057>059-270130-
Butts GA-Jasper GA-Newton GA-Henry GA-
900 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southeastern Henry,
central Butts, northwestern Jasper and southeastern Newton Counties
through 930 PM EDT...

At 900 PM EDT, a strong thunderstorm was over Stark, or near Jackson,
moving northeast at 20 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jackson, Newborn, Mansfield, Stewart, Turtle Cove, Worthville,
Starrsville, Calvin, Farrar, Eudora, North Alcovy, Fincherville and
Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
central and north central Georgia.

&&

LAT...LON 3355 8380 3353 8368 3349 8363 3335 8362
      3326 8397 3338 8406
TIME...MOT...LOC 0100Z 236DEG 18KT 3335 8393

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 26, 9:17 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
917 PM EDT Sun Mar 26 2023

GAZ042>044-052-053-270145-
Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
917 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas, northeastern Heard, northwestern
Coweta and southwestern Fulton Counties through 945 PM EDT...

At 917 PM EDT, a strong thunderstorm was over Plant Wansley, or 9
miles northeast of Franklin, moving northeast at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Whitesburg, Centralhatchee, Roopville, Chattahoochee Hills,
Plant Yates, Byers Crossroads, Hannah, Arnco-Sargent, Powers
Crossroads, Seaton Lake, Fairplay, Handy, Dunaway Gardens, Clem,
Lowell, Plant Wansley, Treasure Lake, Roscoe and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central, northwestern and west central Georgia.

&&

LAT...LON 3328 8504 3341 8517 3366 8491 3357 8474
      3344 8468
TIME...MOT...LOC 0117Z 232DEG 31KT 3339 8501

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 26, 9:18 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
918 PM EDT Sun Mar 26 2023

GAZ042>044-052-053-270145-
Douglas GA-Coweta GA-Carroll GA-Heard GA-South Fulton GA-
918 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southeastern
Carroll, southwestern Douglas, northeastern Heard, northwestern
Coweta and southwestern Fulton Counties through 945 PM EDT...

At 918 PM EDT, a strong thunderstorm was over Plant Wansley, or 9
miles northeast of Franklin, moving northeast at 35 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
         cloud to ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Newnan, Whitesburg, Centralhatchee, Roopville, Chattahoochee Hills,
Plant Yates, Byers Crossroads, Hannah, Arnco-Sargent, Powers
Crossroads, Seaton Lake, Fairplay, Handy, Dunaway Gardens, Clem,
Lowell, Plant Wansley, Treasure Lake, Roscoe and Madras.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
north central, northwestern and west central Georgia.

&&

LAT...LON 3328 8504 3341 8517 3366 8491 3357 8474
      3344 8468
TIME...MOT...LOC 0118Z 232DEG 31KT 3340 8501

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Mar 26, 9:40 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
940 PM EDT Sun Mar 26 2023

GAZ066-078-270215-
Harris GA-Troup GA-
940 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of southern Troup and
northwestern Harris Counties through 1015 PM EDT...

At 940 PM EDT, a strong thunderstorm was over I 85 Welcome Center At
Lanett, or over Lanett, moving northeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
LaGrange, West Point, Cannonville, Jones Crossroads, Baughs
Crossroads, Smiths Crossroad, Whitesville-Pine Lake and Long Cane.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

A Severe Thunderstorm Watch remains in effect until 100 AM EDT for
west central Georgia.

&&

LAT...LON 3307 8506 3299 8494 3285 8490 3277 8512
      3278 8513 3277 8514 3279 8515 3281 8517
      3283 8517 3285 8515 3286 8519 3296 8520
TIME...MOT...LOC 0140Z 236DEG 28KT 3285 8520

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 26, 9:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
955 PM EDT Sun Mar 26 2023

GAZ038-039-270230-
Wilkes GA-Oglethorpe GA-
955 PM EDT Sun Mar 26 2023

...A strong thunderstorm will impact portions of northwestern Wilkes
and northeastern Oglethorpe Counties through 1030 PM EDT...

At 954 PM EDT, a strong thunderstorm was over Mallorysville, or 13
miles north of Washington, moving northeast at 30 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Tignall, Jacksons Crossroads, Mallorysville, Delhi, Norman and
Danburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3379 8279 3395 8292 3399 8287 3398 8285
      3399 8284 3399 8282 3397 8278 3399 8272
      3398 8269 3399 8266 3399 8265 3388 8261
TIME...MOT...LOC 0154Z 234DEG 28KT 3392 8279

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 8:07 PM EDTSpecial Weather StatementFFCButts, Spalding23 min
Mar 26, 8:18 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup27 min
Mar 26, 8:20 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Pike, Spalding25 min
Mar 26, 8:28 PM EDTSpecial Weather StatementFFCMorgan32 min
Mar 26, 8:36 PM EDTSpecial Weather StatementFFCLamar, Upson24 min
Mar 26, 8:40 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Troup35 min
Mar 26, 8:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette47 min
Mar 26, 8:45 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe, Pike, Upson30 min
Mar 26, 8:46 PM EDTSpecial Weather StatementFFCSpalding29 min
Mar 26, 8:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee33 min
Mar 26, 9:00 PM EDTSpecial Weather StatementFFCButts30 min
Mar 26, 9:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton27 min
Mar 26, 9:14 PM EDTSevere Thunderstorm WarningFFCGreene, Oglethorpe46 min
Mar 26, 9:17 PM EDTSpecial Weather StatementFFCCarroll28 min
Mar 26, 9:18 PM EDTSpecial Weather StatementFFCCarroll27 min
Mar 26, 9:31 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCClayton, DeKalb, Fulton29 min
Mar 26, 9:40 PM EDTSpecial Weather StatementFFCTroup35 min
Mar 26, 9:46 PM EDTRiver Flood WarningFFCMeriwether, Pike37 hr
Mar 26, 9:55 PM EDTSpecial Weather StatementFFCWilkes35 min
Mar 26, 10:05 PM EDTSpecial Weather StatementFFCGreene, Putnam25 min
Mar 26, 10:19 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson41 min
Mar 26, 10:29 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, DeKalb, Fulton, Gwinnett5 hr
Mar 26, 10:34 PM EDTSpecial Weather StatementFFCHancock, Taliaferro26 min
Mar 26, 10:35 PM EDTSpecial Weather StatementFFCPike25 min
Mar 26, 10:38 PM EDTSpecial Weather StatementFFCHeard37 min
Mar 26, 10:53 PM EDTSpecial Weather StatementFFCBanks, Hall37 min
Mar 26, 11:02 PM EDTSpecial Weather StatementFFCHenry, Spalding28 min
Mar 26, 11:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Taliaferro, Warren, Wilkes40 min
Mar 26, 11:17 PM EDTSpecial Weather StatementFFCCoweta28 min
Mar 26, 11:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Mar 26, 11:27 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry48 min
Mar 26, 11:50 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more25 min
Mar 26, 11:57 PM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Muscogee, Talbot, Troup78 min
Mar 27, 12:08 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more6 hr
Mar 27, 12:12 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Morgan, Newton, Spalding33 min
Mar 27, 12:29 AM EDTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson3 days
Mar 27, 12:30 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Oconee, Oglethorpe, Putnam60 min
Mar 27, 12:33 AM EDTSpecial Weather StatementFFCLamar, Monroe, Pike27 min
Mar 27, 12:40 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more80 min
Mar 27, 12:46 AM EDTFlash Flood WarningFFCButts, Henry, Lamar, Spalding8 hr
Mar 27, 12:49 AM EDTSpecial Weather StatementFFCButts26 min
Mar 27, 12:58 AM EDTSpecial Weather StatementFFCTaliaferro, Wilkes32 min
Mar 27, 1:15 AM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Talbot30 min
Mar 27, 1:21 AM EDTSpecial Weather StatementFFCHancock, Putnam, Warren39 min
Mar 27, 1:32 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson43 min
Mar 27, 1:47 AM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor13 min
Mar 27, 1:56 AM EDTSpecial Weather StatementFFCCrawford, Taylor19 min
Mar 27, 2:12 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Washington33 min
Mar 27, 2:13 AM EDTSpecial Weather StatementFFCBaldwin32 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:14 AM EDTSpecial Weather StatementFFCCrawford, Taylor31 min
Mar 27, 2:32 AM EDTRiver Flood WarningFFCLamar, Spalding11 hr
Mar 27, 2:45 AM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Mar 27, 2:57 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding11 hr
Mar 27, 4:16 AM EDTSpecial Weather StatementFFCHenry, Spalding29 min
Mar 27, 4:19 AM EDTSpecial Weather StatementFFCCrawford, Talbot26 min
Mar 27, 4:43 AM EDTSpecial Weather StatementFFCButts, Jasper32 min
Mar 27, 4:47 AM EDTSpecial Weather StatementFFCBibb, Crawford, Monroe28 min
Mar 27, 4:49 AM EDTSpecial Weather StatementFFCHarris, Talbot26 min
Mar 27, 5:12 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford33 min
Mar 27, 5:14 AM EDTSevere Thunderstorm WarningFFCHarris, Muscogee31 min
Mar 27, 5:29 AM EDTSevere Thunderstorm WarningFFCCrawford, Talbot, Taylor, Upson31 min
Mar 27, 5:33 AM EDTSpecial Weather StatementFFCMeriwether, Troup27 min
Mar 27, 5:43 AM EDTSpecial Weather StatementFFCWilkinson32 min
Mar 27, 5:44 AM EDTSevere Thunderstorm WarningFFCHarris, Talbot31 min
Mar 27, 6:03 AM EDTSpecial Weather StatementFFCMonroe, Upson27 min
Mar 27, 6:08 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup52 min
Mar 27, 6:11 AM EDTSpecial Weather StatementFFCPike34 min
Mar 27, 6:17 AM EDTFlash Flood WarningFFCCoweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more6 hr
Mar 27, 6:28 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Jones, Lamar, Monroe, Upson47 min
Mar 27, 6:45 AM EDTRiver Flood WarningFFCPutnam15 hr
Mar 27, 6:58 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson32 min
Mar 27, 7:08 AM EDTTornado WarningFFCMeriwether, Pike, Upson32 min
Mar 27, 7:12 AM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Twiggs, Wilkinson36 min
Mar 27, 7:37 AM EDTSevere Thunderstorm WarningFFCCrawford, Lamar, Monroe, Upson38 min
Mar 27, 8:03 AM EDTRiver Flood WarningFFCMonroe36 hr
Mar 27, 8:08 AM EDTRiver Flood WarningFFCWashington, Wilkinson24 days
Mar 27, 8:11 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Jones, Wilkinson34 min
Mar 27, 8:26 AM EDTRiver Flood WarningFFCGwinnett12 hr
Mar 27, 8:34 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.